My mother has been using forteo for approximately l week and has developed an increased amount of back pain. We don't know if this is caused by the use of this medication or if this is something else.
If your mum is not on any other medicines and the back pain started after using Forteo it is highly likely that the back pain is caused by Forteo. One reviewer has stated severe back pain as a side effect.
If she is one it for severe osteoporosis, it is possible she has a compression fracture in her spine. the only way to tell what it is, is to have an xray done of her spine where the pain is. I have used Fortero for 13 months & have not experienced any such side effects, but everyone willl react differently. Please talk with her doctor & have an xray done to sort this out. I had a T10 compression fracture shortly after starting the Forteo, but it was just coincidence, & the Forteo is actually what made it stable enough to heal without anyother intertvention. Just my thoughts...
- Forteo Information for Consumers
- Forteo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Forteo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2010 • 1 answer
I have been on Forteo for 7 months and have started feeling so fuzzy brained for the past month and?
Posted 19 May 2012 • 5 answers
Posted 24 Mar 2013 • 2 answers
Posted 6 Feb 2014 • 1 answer
Posted 13 Apr 2016 • 1 answer